# SDR ASOA05033

- Difficulty date: January 15, 2005
- Submitted: February 7, 2005
- Operation: Air carrier
- Aircraft: N902EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7620
- Engine: Ge CF343B1
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Pinched
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A GROUND INSPECTION, THE LOWER FORWARD EMERGENCY LIGHT ON THE BULKHEAD BY THE PASSENGER DOOR WAS FOUND TO BE INOPERATIVE.  MAINTENANCE FOUND A WIRE TO THE LOWER FORWARD EMERGENCY LIGHT ON THE BULKHEAD BY THE PASSENGER DOOR PINCHED BY A TIE WRAP CAUSING THE WIRE TO PULL LOOSE FROM ITS CONNECTION.  MAINTENANCE REMOVED THE TIE WRAP AND RESECURED THE CONNECTION.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE. (K)
